| Model Number |
9004051 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there is an unstable co2 reading and calibration.No additional information.
Event or Problem Description
Additional Manufacturer Narrative
A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found a broken barrel from the filter slot attachment and the tamper seal was broken.Functional testing found a defective c02 bench which caused the unstable c02 reading and calibration error.The root cause of the reported issue was found to be a malfunctioning co2 sensor from wear of 20 years usage.The monitor was last serviced over 6 years ago in jan 2016 and had passed all functional tests per ro# 656519.Further device history record (dhr) review is not relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.